# SDR CALA2018122402634

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 72,670 hours, 8,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF NR L/P 9469641 - SPEC NO. B777-33-3-7019 - DURING EMER PWR PACK CAPACITY CHK FOUND DR 2L FWD M33096 BATTERY LOW VOLTAGE. EMER PWR PACK ON DR 2L FWD M33096 REPLACED, NEW BATTERY INSTALLA TION TEST CARRIED OUT FOUND NORMAL REF AMM 33-51-06-960-802 REV. 84 ADD EMP:V903182 IDT BY TA646
